Originally Posted by no34evr
hi, that gabapentin can cause swelling. Had the problem with my mother in law. they thought it was her heart, went to cardiologist and stuff. changed her from gaba to topamax and she lost 40 lbs, swelling went away. check into it. Cathy
Oh thanks for that Cathy, I sure will check that out, I got a very swollen stomach, look like i'm 6-7 months preg. swollen legs, ankles,I'm surely not that for sure, my poor Gp is bashing his head trying to figure my underlying cause of my poor health.WE know few problems, like fibromyalgia., They tried to take me off the gabapentin, and my legs felt like they were having huge muscle spasm, and cramps, and felt like they were heavy, and some time they were like they were jelly. same with arms, and headaches something shocking, I'm back to full night sleep again, I don't have pin and needles in my legs, now but i only have it in my hands and talk about dead fingers and hands , my doc says that sounds like carpal tunnel, it might be the same in the legs tarsal tunnel syndrome. I have spent less time on the computer, as I don't have a laptop. probably pretty good idea for these problem. anyway thanks again for your suggestion I shall look into that.